How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Norman M. Your Own Question
Norman M.
Norman M., Principal psychotherapist in private practice. Newspaper contributor, over 2000 satisfied clients on JA
Category: Mental Health
Satisfied Customers: 2568
Experience:  ADHP(NC), DEHP(NC), ECP, UKCP Registered.
Type Your Mental Health Question Here...
Norman M. is online now
A new question is answered every 9 seconds

Im coming of Pristiq. Its my third day straight off 50mg tablets

This answer was rated:

I had post natal depression & after seeing my doctor on thursday he told me I was okay to come off the tablets. Im coming of Pristiq. Its my third day straight off 50mg tablets as there is no lower dose and im experiencing horrible withdrawals. My head feels so strange, im in a daze and it comes in waves. I will feel fine for an hour or so and then it hits me. I am experiencing feeling nauseated at times but mainly it is this unexplainable feeling in my head, fuzziness, vagueness, headache & noises are amplified. How long is this likely to go on for?
I'm surprised your Doc told you to come off suddenly without tapering off your dose.

Sudden withdrawal is generally regarded as bad practice.

Call him and tell him about these withdrawal symptoms. He may want to revise his opinion. Some people lose their withdrawal symptoms in a week or so, but with others, it can be longer.
Norman M. and other Mental Health Specialists are ready to help you

Related Mental Health Questions